# SDR SWIA202162726

- Difficulty date: October 12, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS319.70 LH BETWEEN STGR'S 18L AND 21L HAS INTERGRANULAR CORROSION.    (C-CHECK RO 11-20-2021)   REMOVED AND REPLACED CORRODED FRAME WITH NEW FRAME (P/N SH670-31891-3) AT FS319.70 LH BETWEEN STGR'S 18L AND 21L USING ALL NEW HARDWARE. REF BOMBARDIER DWG# SH670-31810 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01, 51-42-21-001-001 A01. SKYCARD 51-900-1002-SKY COMPLIED WITH. LEAK CHECK GOOD AT THIS TIME.
